# SDR USAA000281

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION LEVEL 1, 1 INCH BY 2 INCH, STATION 500B ABOVE STRINGER 26R UNDER TRANSITION PANEL AND FRAME.  INSTALLED REPAIR DOUBLER PER SRM 53-10-4.  (M)
